# SDR USAA2013080200022

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5725148520000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RT WING LOWER FUEL DOOR 640CB BETWEEN WS 4067 TO WS 4862 & BETWEEN RIB 8 TO RIB 9.  REPLACED RT WING LOWER FUEL DOOR IAW SRM 51-72-11 & EA 505502.
